ANZIAM  J.  48 (2006), 285-293
Euclidean null controllability of infinite neutral differential systems

Davies Iyai
  Department of Mathematics and Computer Science
  Rivers State University of Science and Technology
  P.M.B. 5080
  Port Harcourt
  Rivers State

This paper is aimed at establishing sufficient computable criteria for the Euclidean null controllability of an infinite neutral differential system, when the controls are essentially bounded measurable functions on finite intervals, with values in a compact subset U of an m-dimensional Euclidean space with zero in its interior. Our results are obtained by exploiting the stability of the free system and the rank criterion for properness of the controlled system. An example is also given.
Download the article in PDF format (size 75 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS